# SDR SWAA2023020183321

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SKIN SLAT 1 ON AUXILIARY TRACK AT LT WING (2 EA) 2022-695543<[01] REPLACED BRACKET LOWER SKIN SLAT 1 ON AUXILIARY TRACK AT LT WING IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED BRACKET LOWER SKIN SLAT 1 ON AUXILIARY TRACK AT LT WING (2 E/A) IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED BRACKET LOWER SKIN SLAT 1 ON AUXILIARY TRACK AT LT WING (2 E/A) IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW
